# SDR SIMA20190221004

- Difficulty date: February 21, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 35,405 hours, 30,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14534608007
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS 5 SCRATCHES A DENT WITH GOUGE BETWEEN FR 65-67 STR 16R-18R. C/A-REPAIRED SCRATCHES AND DENT WITH GOUGE IAW ERS-EM-53MR-3666.
